# SDR TRAX200701029

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 9,057 hours, 5,972 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TELESCOPE DUCT CLOSING PLATE CRACKED (LT OR RT WING SLAT CLOSING PLATES).    10-18-07   INSTALLED NEW ANT-ICE TELESCOPIC DUCT CLOSING PLATE IAW CRJ 700 AMM 57-40-01. OPS CK GOOD.
